# SDR SIMA20150224016

- Difficulty date: February 24, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 28,158 hours, 20,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR REQUIRED FOR RT FUSELAGE SKIN BETWEEN FS 533 - 549, STRINGERS 15R & 16R.  COMPLIED WITH PERMANENT REPAIR TO RT FUSELAGE SKIN BETWEEN FS 533 - 549 & STRINGERS 15R - 16R IAW ERS-CR-53MR-1119.
